Regular sets and geometric groups

Key, Jennifer D. and Siemons, Johannes (1987) Regular sets and geometric groups. Results in Mathematics, 11 (1). pp. 97-116. ISSN 1422-6383

[img] PDF (regular_sets_and_geometric_groups_1987.pdf)
Download (727kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 21 Jul 2020 23:48
URI: https://ueaeprints.uea.ac.uk/id/eprint/21059
DOI: 10.1007/BF03323262

Actions (login required)

View Item View Item